Tag Archives: Caplets

Tylenol 8 HR Arthritis Pain Extended Release Caplets, Pain Reliever, 650 mg, 100 ct.

Tylenol 8 HR Arthritis Pain Extended Release Caplets temporarily relieves the minor pain of arthritis. With 650 milligrams of acetaminophen per caplet, this pain medicine also temporarily relieves aches and pains associated with muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, and toothache. From Tylenol, the #1 doctor-recommended brand of pain relievers,… Read More »

Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief, 48 Caplets (32 DayQuil + 16 NyQuil)

Vicks DayQuil Severe Cold & Flu – Maximum symptom fighting ingredients to relieve your worst cold symptoms.* *among OTC cold/flu medicines. Vicks NyQuil Severe Cold & Flu – Maximum symptom fighting ingredients to relieve your worst cold symptoms.* *among OTC cold/flu medicines. Vicks DayQuil Severe Cold & Flu: Maximum strength non-drowsy cold & flu relief.… Read More »

Kirkland Signature Anti-Diarrheal 400 Caplets

Kirkland Signature Anti-Diarrheal Each caplet (capsule-shaped tablet) contains 2 mg Loperamide Hydrochloride. Original Prescription Strength. Compare to active ingredient of Imodium® A-D. Use: Controls symptoms of diarrhea, including Travelers’ Diarrhea. Active Ingredient (in each caplet): Loperamide HCI 2 mg. Purpose: Anti-diarrheal. Loperamide 2mg 400 Caplets Anti-Diarrheal Compare to Imodium

Excedrin Extra Strength Caplets for Pain Relief, 200 count

Excedrin Extra Strength headache medicine has a fast-acting formula that delivers powerful relief from headache symptoms. For some, headache relief starts in just 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength’s combination of active ingredients, acetaminophen, aspirin and caffeine, offer a fast-acting, non-prescription headache… Read More »